New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Headaches and tingling in every limb and face?
3 Replies
wiggy1990 - June 4

I have hypothyroidism and low adrenal reserve. I am on T3 and hydrocortisone and fludrocorisone. I take seroxat for depression. Lately I have been under stress with awful neighbours, my tingling has got worse, my nights are awful, have headaches almost everyday. The doctor prescribed Naratriptan for the headaches, but due to my tingling getting worse she has now told me to stop taking them and just take soluble aspirins. I am so worried that I am going to have a stroke or heart attack. I know that stress is not helping. Please help if you can. Best Wishes Elaine

 

Al - January 16

Hi wiggy, I have this to and have found that stress will make it worst. Even if you don't think you're under stress you maybe. Ask your doctor to put you on anxiety/panic medicine; this has helped me. FMS can stay with you for life or it can go away. I just met an elderly woman would in a support group who had for over 17 years and out of the blue it disappeared just like it came. Hang in there and try to control your stress level. God Bless

 

athena - May 25

Fibromyalgia is suppose to go into remission, where u will not have this 24 hours a day

 

Graham. - June 4

I do not have much I can tell you apart from I feel the as you do. I`m on different drugs to what you are taking. My Gp has not told me to take anything different to what I`m taking now apart from more of something to help with the headaches. (Any normal tablets and try a swop them every now and then) I have had and still going through a very stressful time. I do hope once my life is sorted that the tingling and the headaches will die.
Best Wishes Graham.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question